# SDR 03FDEA01334

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP FAIRING PANEL SUPPORT STRUCTURE ANGLE IS CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-31-01 AT MAE ON N00420 WO 23696.
